# SDR DALA2020121404076

- Difficulty date: December 13, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,400 hours, 38,463 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 41000 RECEIVED APU FIRE LIGHT AND BELL.  FOLLOWED PROCEDURES IN QHR, DISCHARGING BOTH FIRE BOTTLES, BUT FIRE INDICATION REMAINED.  LANDED UNEVENTFULLY.  AFTER LANDING EICAS FIRE INDICATION CAME AND WENT MULTIPLE TIMES.  FIRE HANDLE ILLUMINATED CONTINUOUSLY.  CORRECTIVE ACTION: MAINTENANCE FOUND UPPER APU FIRE LOOP BAD AND NR 2 SQUIB TEST PANEL BUTTON INOPERATIVE.  SQUIB TEST PANEL AND APU UPPER FIRE LOOP AND BOTH APU FIRE EXTINGUISHER BOTTLES.  SYSTEM OPERATION IS NORMAL.
